Print Page  |  Contact Us  |  Sign In  |  Join
NEW | Clorox Event - Creating and Living Your Legacy (Invitation)
View Registrations Tell a Friend About This EventTell a Friend
 

1/30/2013
When: Wednesday, January 30, 2013
11:30 AM until 3:30 PM (PT)
Where: The Clorox Company
1221 Broadway
Oakland, California  94612
United States
Contact: Nancy Krawczyk


Online registration is closed.
« Go to Upcoming Event List  

 

A moving experience designed to help you create the legacy of a lifetime. You’ll be inspired by women who have escaped the ordinary to accomplish the extraordinary. Learn how to expand your influence and create a living legacy for yourself. Break through your daily demands to make a lasting mark on your organization. And explore how you can make a difference and become a powerful champion for other women. Find the strength, purpose and direction to create a legacy you can live every day.

Registration
Free / invitation-only

Register online today -- seating is limited.

Directions/Parking

Agenda

Creating and Living Your Legacy

Time

Topic

Location

Key Players

11:30am

Arrive at Clorox

Clorox Lobby

All afternoon attendees

11:30am – 12pm

Lunch & Networking

13AB

All afternoon attendees

12 – 12:15pm

Welcome Remarks

13AB

Erby Foster and Joan Toth

12:15 – 12:30pm

Introduction

13AB

Marie Quintana

 

12:30 – 1:45pm

Duration: 75 minutes

Panel

Diane Dietz – EVP and Chief Marketing Officer, Safeway

Rhonda Ramlo – VP, Business Development, Partnerships & Licensing, The Clorox Company

Christy Consler – SVP, Human Resources and Corporate Sustainability, Jamba Juice

Audrey Goins Brichi –  Manager Strategy, Planning and Coordination, Downstream Technology and Services, Chevron Corporation

Moderator: Marie Quintana - CEO, The Quintana Group

13AB

 

1:45 – 2:15pm

Q&A

13AB

All afternoon attendees

2:15 – 2:45pm

Duration: 30 minutes

Breakout Exercise

15 minutes for each section

13AB

All afternoon attendees; lead by Marie Quintana

2:45 – 3pm

Closing Remarks

13AB

TBD by NEW

3 – 3:30pm

Networking

13AB

All afternoon attendees

Who should attend
Senior leaders, VP and Directors – men and women.

Antitrust policy
Participants at all NEW events must abide by the Network of Executive Women antitrust policy.

Cancellation and Refund/Replacement Policy
Click here to submit your replacement request in writing by Wednesday, January 16.

Video/photography
Portions of this event may be photographed and videotaped for use by the Network of Executive Women in its sole discretion. Any and all attendees of the event may be videotaped and/or photographed while in attendance and attendees will not be compensated in any fashion for use of a videotape or photograph containing any attendee's image or likeness.

FacebookTwitterYouTubeLinkedInNEW Connections